# SDR GTIA010020

- Difficulty date: January 19, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACY - FLT 529 - AFTER TAKEOFF IN CLIMB, RIGHT AIR CONDITIONING PACK WENT FULL HOT.  MANUAL CONTROL WOULD NOT CONTROL VALVE.  SMOKE FILLED THE AIRCRAFT.  WENT HP BLEED OFF ON RT PACK AND RAM AIR ON AND SMOKE CLEARED.  LANDING WAS NOT OVERWEIGHT.  INSPECTED RT ACM AND ASSOCIATED DUCTING.  NO DEFECTS NOTED.  OPERATED RT A/C SYSTEM USING APU AND ENGINE SUPPLY AIR.  ALL SYSTEMS OPS CHECK GOOD.  ALL IAW MD-80 MM 21-31-00.  (M)
